# SDR ABXA9800325

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46097
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplatch Switch
- Part number: 7000010101
- Condition: Defective
- Location: Lt Mlg Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE LIGHT ILLUMINATED DURING GEAR UPLATCH CHECK.  LEFT LANDING GEAR DOOR INDICATED UNLATCHED ON FLIGHT ENGINEERS PANEL.  RECYCLED GEAR, SAME RESULT.  *S/D*  REPLACED LEFT MAIN LANDING GEAR UPLATCH SWITCH IAW DC8 MM 32-60-00, OPS CHECKED GOOD.
